On Stieltjes integral

В. Кондурарь

Matematiceskij sbornik

  • Volume: 44, Issue: 2, page 361-366
  • ISSN: 0368-8666

How to cite


Кондурарь, В.. "On Stieltjes integral." Matematiceskij sbornik 44.2 361-366. <http://eudml.org/doc/64906>.

author = {Кондурарь, В.},
journal = {Matematiceskij sbornik},
keywords = {Set theory, real functions},
language = {fre},
number = {2},
pages = {361-366},
publisher = {Tipogr. Lissnera i Sobko},
title = {On Stieltjes integral},
url = {http://eudml.org/doc/64906},
volume = {44},

AU - Кондурарь, В.
TI - On Stieltjes integral
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 44
IS - 2
SP - 361
EP - 366
LA - fre
KW - Set theory, real functions
UR - http://eudml.org/doc/64906
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.